# SDR AALA2020030439014

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 22,428 hours, 9,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT L2 DOOR GIRT BAR BRACKET DOES NOT HOLD GIRT BAR SECURELY. MAINTENANCE ADJUSTED L2 DOOR GIRT BAR BRACKETS PER AMM 25-66-01.
